RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 27–41 (Mi umn2701)  

This article is cited in 8 scientific papers (total in 8 papers)

International conference "Modern Problems of Algebra and Analysis"
Plenary lectures

Identification of noisy systems

R. E. Kalman


Full text: PDF file (2303 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 25–42

Bibliographic databases:

MSC: 91A60, 93B10, 93B15, 93B20, 93B07

Citation: R. E. Kalman, “Identification of noisy systems”, Uspekhi Mat. Nauk, 40:4(244) (1985), 27–41; Russian Math. Surveys, 40:4 (1985), 25–42

Citation in format AMSBIB
\Bibitem{Kal85}
\by R.~E.~Kalman
\paper Identification of noisy systems
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 27--41
\mathnet{http://mi.mathnet.ru/umn2701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807782}
\zmath{https://zbmath.org/?q=an:0608.93068}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40...25K}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 25--42
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003609}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2701
  • http://mi.mathnet.ru/eng/umn/v40/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Golubtsov, “Informativity in the Category of Multivalued Information Transformers”, Problems Inform. Transmission, 34:3 (1998), 259–276  mathnet  mathscinet  zmath
    2. Elsakov S.M., Shiryaev V.I., “O mnogoekstremalnosti v zadachakh otsenivaniya sostoyaniya sistem determinirovannogo khaosa”, Vestn. Yuzhno-Uralskogo gos. un-ta. Ser.: Kompyuternye tekhnologii, upravlenie, radioelektronika, 2009, no. 3, 37–41  elib
    3. K. E. Afanaseva, V. I. Shiryaev, “Adaptive guaranteed estimation using the information on the set of “relative objects””, Autom. Remote Control, 71:5 (2010), 894–901  mathnet  crossref  isi  elib
    4. J. Saunderson, V. Chandrasekaran, P. A. Parrilo, A. S. Willsky, “Diagonal and Low-Rank Matrix Decompositions, Correlation Matrices, and Ellipsoid Fitting”, SIAM. J. Matrix Anal. & Appl, 33:4 (2012), 1395  crossref
    5. Fokin L.A., Shiryaev V.I., Podivilova E.O., “Ob analize pogreshnostei integrirovannoi navigatsionnoi sistemy i metodakh ikh otsenivaniya”, Vestnik yuzhno-uralskogo gosudarstvennogo universiteta. seriya: kompyuternye tekhnologii, upravlenie, radioelektronika, 2012, no. 35, 127–134  elib
    6. Sheludko A.S., Shiryaev V.I., “Sovmestnoe ispolzovanie filtra kalmana i minimaksnogo filtra v zadache otsenivaniya parametrov modeli khaoticheskogo protsessa”, Vestnik yuzhno-uralskogo gosudarstvennogo universiteta. seriya: kompyuternye tekhnologii, upravlenie, radioelektronika, 2012, no. 35, 59–64  elib
    7. E. O. Podivilova, V. I. Shiryaev, “Sravnenie otsenok minimaksnogo filtra i filtra Kalmana”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 14, 182–186  mathnet
    8. Lipeng Ning, T.T.. Georgiou, Allen Tannenbaum, S.P.. Boyd, “Linear Models Based on Noisy Data and the Frisch Scheme”, SIAM Rev, 57:2 (2015), 167  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:652
    Full text:357
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019